Tohoku Mathematical Journal

Lusin functions on product spaces

Shuichi Sato

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 39, Number 1 (1987), 41-59.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228367

Digital Object Identifier
doi:10.2748/tmj/1178228367

Mathematical Reviews number (MathSciNet)
MR0876451

Zentralblatt MATH identifier
0652.42007

Subjects
Primary: 42B30: $H^p$-spaces
Secondary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B25: Maximal functions, Littlewood-Paley theory 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Citation

Sato, Shuichi. Lusin functions on product spaces. Tohoku Math. J. (2) 39 (1987), no. 1, 41--59. doi:10.2748/tmj/1178228367. https://projecteuclid.org/euclid.tmj/1178228367


Export citation

References

  • [1] A. P. CALDERON AND A. TORCHINSKY, Parabolic maximal functions associated with a distribution, Advances in Math. 16 (1975), 1-64.
  • [2] A. P. CALDERON AND A. TORCHINSKY, Parabolic maximal functions associated with distribution, II, Advances in Math. 24 (1977), 101-171.
  • [3] L. CARLESON, Two remarks on H1 and BMO, Advances in Math. 22 (1976), 269-277
  • [4] R. R. COIPMAN AND B. DAHLBERG, Singular integral characterization of nonisotropic H spaces and the F. and M. Riesz theorem, Proc. Symp. in pure Math. 35 part 1 (1979), 231-234.
  • [5] R. R. COIFMAN AND G. WEISS, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569-645.
  • [6] E. B. FABES AND N. M. RIVIERE, Singular integrals with mixed homogeneity, Studi Math. 27 (1966), 19-38.
  • [7] C. FEFFERMAN, Estimates for double Hubert transforms, Studia Math. 44 (1972), 1-15
  • [8] C. FEFFERMAN AND E. M. STEIN, Hp spaces of several variables, Acta Math. 129 (1972), 138-193.
  • [9] R. FEFFERMAN AND E. M. STEIN, Singular integrals on product spaces, Advances in Math 45 (1982), 117-143.
  • [10] R. F. GUNDY, Inegalites pour martingales a un et deux indices: L'espaces Hp, Lectur Notes in Math. 774, Springer-Verlag, Berlin, Heidelberg and New York, 1980 (pp. 251-334).
  • [11] R. F. GUNDY AND E. M. STEIN, Hp theory for the poly-disc, Proc. Natl. Acad. Sci. US 76 (1979), 1026-1029.
  • [12] A. KOLMOGOROFF, Sur les fonctions harmoniques conjuguees et les series de Fourier, Fund. Math. 7 (1925), 23-28.
  • [13] M. P. MALLIAVIN AND P. MALLIAVIN, Integrates de Lusin-Caldern pour les fonction biharmoniques, Bull. Sci. Math. 101 (1977), 357-384.
  • [14] N. M. RIVIERE, Singular integrals and multiplier operators, Ark. Mat.9 (1971), 243-278
  • [15] E. M. STEIN, On limits of sequences of operators, Ann. of Math. 74 (1961), 140-170
  • [16] E. M. STEIN, A variant of the area integral, Bull. Sci. Math. 103 (1979), 449-461
  • [17] E. M. STEIN AND G. WEISS, Introduction to Fourier analysis on Euclidean spaces, Prin ceton Univ. Press, 1971.